Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pseudonormality and starcompactness of $\sigma$-products


Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 131 (2003), 319-327
MSC (2000): Primary 54B05, 54B10, 54D15, 54D20
DOI: https://doi.org/10.1090/S0002-9939-02-06496-1
Published electronically: May 8, 2002
MathSciNet review: 1929052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall prove the following: For every non-trivial $\sigma$-product $\sigma$, of uncountable number of spaces, having at least two points, $\sigma \smallsetminus \sigma_{n}$ is not pseudonormal. And every non-trivial $\sigma$-product is not strongly starcompact.


References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Metrization of topological spaces, Canad. J. Math., 3 (1951), 175 -186. MR 13:264f
  • 2. K. Chiba, Two remarks on the normality of product spaces, Reports of Faculty of Science, Shizuoka University, 11 (1976), 17 - 22. MR 56:1257
  • 3. K. Chiba, The strong paracompactness of $\sigma$-products, Scientiae Mathematicae, vol. 2, No. 3 (1999), 285-292. MR 2000g:54042
  • 4. H. H. Corson, Normality in subsets of product spaces, Amer. J. Math., 81 (1959), 785 - 796. MR 21:5947
  • 5. R. Engelking, General Topology, Polish Scientific Publishers, Warszawa (1988).
  • 6. W. M. Fleischman, A new extension of countable compactness, Fund. Math., 67 (1970), 1-9. MR 41:9200
  • 7. S. Ikenaga, A class which contains Lindelöf spaces, separable spaces and countably compact spaces, Memories of Numazu College of Techonology 18 (1983), 105-108.
  • 8. A. P. Kombarov, On a theorem of Corson, Vestnik Moskov. Univ., Ser. Mat., No. 6 (1978), 33-34 (Russian), (Engl. transl.: Moscow Univ. Math. Bull., vol. 33, No. 6 (1978), 28-29. MR 80c:54016
  • 9. A. P. Kombarov, On expandable discrete collections, Topology and its Applications, 69 (1996), 283-292. MR 97d:54011
  • 10. M. V. Matveev, A survey on star covering properties, Topology Atlas, preprint No. 330 (1998).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B05, 54B10, 54D15, 54D20

Retrieve articles in all journals with MSC (2000): 54B05, 54B10, 54D15, 54D20


Additional Information

Keiko Chiba
Affiliation: Department of Mathematics, Faculty of Science, Shizuoka University, Ohya, Shizuoka, 422-8529 Japan
Email: smktiba@ipc.shizuoka.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-02-06496-1
Keywords: $\sigma$-product, pseudonormal, strongly starcompact, starcompact
Received by editor(s): April 20, 2001
Received by editor(s) in revised form: August 20, 2001
Published electronically: May 8, 2002
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society